# SDR SWIA202158197

- Difficulty date: March 30, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 34,764 hours, 33,747 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R3103251
- Condition: Corroded
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE LBL 9.0 FLOOR BEAM ATTACHMENT TO THE FS 621 BULKHEAD'S SEAT TRACK HAS CORROSION AROUND ITS SCREW HOLES.     (C-CHECK RO 5/16/2021)    REMOVED AND INSTALLED  NEW  CARGO TIE-DOWN TRACK AT LBL9 APPROX. FS621 REF CRJ200 AMM 53-00-49-000-801 & 53-00-49-400-801. CAL TOOL: TUC7826 DUE: 31-MAR-22
